I successfully completed a 48 week interferon/ribavirin treatment for hepatitis c. The reason I went to my doctor in the first place was the terrible chronic fatigue and flu like symptoms. After being diagnosed with hep-c and going thru the year of treatment, the body aches and fatigue continues. Sleep doesn't refresh me and i cant really do normal activities without becoming exausted. I have seen a cardiologist who checked my heart (heart O.K.) I was sent to a pulmonary M.D. sleep study no apenia.Mild COPD. but nothing to explain the extreme tiredness. My liver biopsy showed stage 3 liver damage. While the treatment brought my viral load to undetcecable, my AST and ALT enzymes remain slightly elevated. Im wondering if Im going to ever get my energy back. If anybody has A-N-Y information about this plz share it with me. thank
i also have fibromyalgia, cfs after 11 months of interferon/ribavirin treatment for hep c. We need more people to come forward to share this information. Fibro has ruined my life and i am in constant chronic pain. ***@****
I had 24 weeks of interferon/ribavirin chemotherapy to get rid of Hepatitis C about 2 and a half years ago. I just found out my haemoglobin levels (normal range 135-180) is still just 137 when it was 160 pre-chemo. My previous GP recently died, and my current GP just told me my haemoglobin at 137 was within normal range. I don't know if he took me seriously when I told him it used to be 160. To me this is one obvious reason I have even less energy now than pre hepatitis treatment.
I wonder how many other people with both CFS and Hep C feel worse after chemotherapy, and how long if ever for your body chemistry to 'normalise' and haemoglobin levels, etc. to get back to what they were?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.